Join the 'Cortef' group to help and get support from people like you.
We found 14 questions associated with the 'Cortef' topic.
Posted 14 Aug 2009 by • 2 answers
Posted 13 Oct 2012 by • 5 answers
My adrenal glandsdo not produce cortisol on their own. Please if there is anyone, let me know, i feel so alone
Posted 18 Nov 2009 by • 1 answer
Posted 15 May 2014 by • 3 answers
I was diagnosed in 1989, and I'm sure I have taken several generic brands for hydrocortisone due to the cost of Cortef. A few days ago, the phamacist gave me a mixed 90 day script containing 2 different generic brands (these 2 types were separated by cotton, so there were not mixed together). ...
Posted 16 Nov 2009 by • 1 answer
Once ingested how long does it take for Cortef to breakdown in the body? What is the absorption rate?
Posted 19 Feb 2012 by • 4 answers
My mom is taking 40MG of Cortef and her doctor has recommended she take Fosanex or Boniva to slow the process of bone loss. My concern is the possible side effects of these two medications. I read that Progestrone may be used instead. Any opinions?
Posted 5 Aug 2009 by • 1 answer
My son was not taking the prescribed dosage . less than he should. What could be possible side affects
Posted 8 Aug 2009 by • 1 answer
My son was not taking cortef properly. He was taking less than he was supposed to. Instead of 20 mg daily, he was taking 10mg daily for a few months. He has now readjusted it. How long will it take for him to feel back to normal? He has been very fatigued and has little appetite.
Posted 15 Dec 2010 by • 2 answers
Posted 25 Sep 2012 by • 1 answer
I have been on Cortef for a while but have been trying to ween myself off. My problem though is that my adrenal glands are not functioning hardley at all. So is Cortef my only option or is there anything else that I could try that wouldn't cause the acne? Its either take it and have this awful ...
Posted 19 May 2013 by • 1 answer
Posted 28 Oct 2009 by • 1 answer
Broke out in hives, swollen hands, face, feet, large red hives now turning purple, dizzy, chilly... I think I may have taken 40 mg. instead of my usual 20 mg per day on Sunday and have been feeling terrible anything I can do to get rid of hives will they scar me? Help V in NYC
Posted 28 Jan 2010 by • 1 answer
I have read online Cortef is more natural. What is hydrocort? That's what I'm taking.
Posted 11 Aug 2010 by • 1 answer
I have been taking cortef for 4 months to help my adrenal glands function better. I feel much better, however the last few weeks my knee's have been hurting really bad when they are bent ( like when I'm sitting in a chair ).